Nurofen Cold and Flu

SGD $11.20 Available in stock
  • Nurofen Cold and Flu
  • Nurofen Cold and Flu

Nurofen Cold and Flu

SGD $11.20 Available in stock

Product code: 736

Despatched in 1-3 days.

24 tablets

Product Information

Nurofen Cold and flu combines the painkilling power of ibuprofen with pseudoephedrine - a strong non-drowsy decongestant - to give you relief from cold or flu symptoms.

While ibuprofen gets to work easing your aches and reducing your fever, pseudoephedrine acts on the blood vessels in your nose, helping clear congestion.

So in no time you’ll feel like your old self again.

Each tablet contains: 200mg of ibuprofen and 30mg of Pseudoephedrine Hydrochloride



For oral administration and short-term only.

Adults, the elderly and children 12 years and older: Swallow 1 or 2 tablets with water up to 3 times a day as required.

Leave at least 4 hours between doses.

Do not exceed 6 tablets in any 24 hours.

Do not give to children under 12 years of age.

If symptoms persist or if pain or fever worsen, or if new symptoms occur, consult your doctor or pharmacist.

Sign up for the latest news, offers and ideas.

  • Connect with us
LiveZilla Live Chat Software